On free commutative groupoids.

M.D. Presic

Publications de l'Institut Mathématique [Elektronische Ressource] (1980)

  • Volume: 41, page 209-224
  • ISSN: 0350-1302

How to cite


Presic, M.D.. "On free commutative groupoids.." Publications de l'Institut Mathématique [Elektronische Ressource] 41 (1980): 209-224. <http://eudml.org/doc/181535>.

author = {Presic, M.D.},
journal = {Publications de l'Institut Mathématique [Elektronische Ressource]},
keywords = {word problem; equations; free commutative groupoids},
pages = {209-224},
title = {On free commutative groupoids.},
url = {http://eudml.org/doc/181535},
volume = {41},
year = {1980},

AU - Presic, M.D.
TI - On free commutative groupoids.
JO - Publications de l'Institut Mathématique [Elektronische Ressource]
PY - 1980
VL - 41
SP - 209
EP - 224
KW - word problem; equations; free commutative groupoids
UR - http://eudml.org/doc/181535
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.